Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The first Dirac eigenvalues on manifolds with positive scalar curvature

Authors: Christian Bär and Mattias Dahl
Journal: Proc. Amer. Math. Soc. 132 (2004), 3337-3344
MSC (2000): Primary 53C27
Published electronically: May 21, 2004
MathSciNet review: 2073310
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that on every compact spin manifold admitting a Riemannian metric of positive scalar curvature Friedrich's eigenvalue estimate for the Dirac operator can be made sharp up to an arbitrarily small given error by choosing the metric suitably.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C27

Retrieve articles in all journals with MSC (2000): 53C27

Additional Information

Christian Bär
Affiliation: Institut für Mathematik, Universität Potsdam, PF 601553, 14415 Potsdam, Germany

Mattias Dahl
Affiliation: Institutionen för Matematik, Kungliga Tekniska Högskolan, 100 44 Stockholm, Sweden

Keywords: Dirac operator, eigenvalue, positive scalar curvature, Friedrich's estimate
Received by editor(s): July 2, 2003
Published electronically: May 21, 2004
Additional Notes: The first author has been partially supported by the Research and Training Networks HPRN-CT-2000-00101 “EDGE” and HPRN-CT-1999-00118 “Geometric Analysis” funded by the European Commission.
Communicated by: Józef Dodziuk
Article copyright: © Copyright 2004 American Mathematical Society